# SDR ASOA02205

- Difficulty date: April 3, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Malfunctioned
- Location: Cabin
- Part time: 28,249 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THAT WHEN HER EMERGENCY LIGHT SWITCH WAS IN THE CLOSED POSITION THE EMERGENCY LIGHT CIRCUIT BREAKER WOULD POP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY IN THE NR 2 POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
